# SDR IPXA2025081295583

- Difficulty date: July 18, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960300006
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,   LEFT WING, CENTER FLAP, TOP SKIN RIB FLANGE, 2 CRACK INDICATION NOTED AT RIB 27. CIRCLED IN RED. COMPLIED WITH ACCOMPLISH REPAIR IN ACCORDANCE WITH EO-94788-REQ1 AND VT-MAE EA 300-5750-27-A4064, REV. -.
